Corrections to “Differentiable mappings in the Schoenflies theorem”
Compositio Mathematica (1959-1960)
- Volume: 14, page 274-274
- ISSN: 0010-437X
Access Full Article
topHow to cite
top"Corrections to “Differentiable mappings in the Schoenflies theorem”." Compositio Mathematica 14 (1959-1960): 274-274. <http://eudml.org/doc/88858>.
@article{Unknown1959-1960,
journal = {Compositio Mathematica},
keywords = {topology},
language = {eng},
pages = {274-274},
publisher = {Kraus Reprint},
title = {Corrections to “Differentiable mappings in the Schoenflies theorem”},
url = {http://eudml.org/doc/88858},
volume = {14},
year = {1959-1960},
}
TY - JOUR
TI - Corrections to “Differentiable mappings in the Schoenflies theorem”
JO - Compositio Mathematica
PY - 1959-1960
PB - Kraus Reprint
VL - 14
SP - 274
EP - 274
LA - eng
KW - topology
UR - http://eudml.org/doc/88858
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.